# SDR SWIA201333681

- Difficulty date: June 1, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 45,638 hours, 37,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INBD FLAP SKIN CHAFED UNDER PANEL 584AB.  C-CHECK, BLENDED CHAFE ON INNER DOUBLER OF THE LEFT SIDE INBD FLAP UPPER SKIN INNER DOUBLER, UNDER LOWER ACCESS PANEL 584AB IAW REO.
